You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Random Orthogonal Transformations and their use in Some Classical Distribution Problems in Multivariate Analysis
Robert A. Wijsman
The Annals of Mathematical Statistics
Vol. 28, No. 2 (Jun., 1957), pp. 415-423
Published by: Institute of Mathematical Statistics
Stable URL: http://www.jstor.org/stable/2237163
Page Count: 9
You can always find the topics here!Topics: Matrices, Statistics, Jacobians, Degrees of freedom, Covariance, Statistical variance, Determinants, Linear transformations, Sampling distributions
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Orthogonal matrices having elements depending on certain random vectors provide a useful tool in various distribution problems in multivariate analysis. The method is applied to the derivation of the distributions of Hotelling's $T^2$ and Wilks' generalized variance, the Bartlett decomposition, and the Wishart distribution.
The Annals of Mathematical Statistics © 1957 Institute of Mathematical Statistics